# SDR CA190228006

- Difficulty date: February 28, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-8HX
- Aircraft time: 44,236 hours
- Engine: Cfmint CFM567B263
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1550162011
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED INTERMITTENTLY BOTH ON THE GND AND IN THE AIR. MULTIPLE REPORTS FROM CREW MADE THE DEFECT A REPEAT OCCURRENCE.  INITIAL FOLLOW UP FROM MAINTENANCE SHOWED THAT LIGHT ILLUMINATES AFTER ENG#1 START.  DURING INITIAL TROUBLESHOOTING, EDP, FEEL COMPUTER, CASE DRAIN, AND PRESSURE FILTER REPLACED WITH NO FIX. MAINTENANCE FOUND CONTAMINATION IN CASE DRAIN FILTER AND IT WAS TRACED TO DETERIORATED HYDRAULIC SUPPLY HOSE LINE CONNECTED TO EDP#1. SYSTEM FLUSH CARRIED OUT, HYD SUPPLY HOSE LINE REPLACED AND AIRCRAFT RELEASED TO SERVICE. NO FURTHER OCCURRENCE REPORTED SINCE THEN.
